# SDR C2XA10IA210

- Difficulty date: July 27, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500929
- Aircraft time: 13,693 hours, 7,451 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 0856NF
- Part serial: 230951
- Condition: Inoperative
- Location: Pitot Heat
- Part time: 13,693 hours, 7,451 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 3137, THE CREW REPORTED THAT THE PITOT 3 HEAT WAS INOPERATIVE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT AND MAINTENANCE REMOVED AND REPLACED THE NUMBER THREE PITOT STATIC PROBE, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
